# SDR DALA1404560191

- Difficulty date: November 15, 2012
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 73,847 hours, 10,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Damaged
- Location: Le Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLATS DOWN STOP/TRACK REPAIRED IAW AA 5750-01178.
